MathSciNet Relay Station
MathSciNet bibliographic data
MR1695653 (2000h:55016) 55P42 (18D10 18D50 18G30 18G55 55U10 55U35)
Hovey, Mark; Shipley, Brooke; Smith, Jeff Symmetric spectra. J. Amer. Math. Soc. 13 (2000), no. 1, 149–208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement